# SDR AALA202503260283

- Difficulty date: March 10, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 47,449 hours, 5,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 PASSENGER DOOR CUTOUT AFT FRAME MID GUIDE FITTING IS GOUGED. PERFORMED BLEND OUT AT 2EA DAMAGED AREA AT R1 PASSENGER DOOR CUTOUT AFT FRAME MID GUIDE FITTING. PER B777-300 SRM 53-00-15-1AFIG 103.
